# SDR UALA2011072803885

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1681 Bl0-Bl2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE DECK STA 1681 BL -0 THRU BL-29. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND REPLACED AFT PRESSURE DECKS AT STATION 1681 BL-0 TO RBL-49 IAW ENGINEERING AUTH PD 57-53-155 DATED 7-25-2011.
